# SDR DALA1033200196

- Difficulty date: November 8, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 62,238 hours, 9,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 903 BETWEEN S20L AND S21L FRAME INNER CHORD CRACK.  REPAIR ACCOMPLISHED AS PER ER/A 485489-14.  (DL76L103229)
